Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning skin sensation, insomnia, anxiety, frequent urination, arthritis. Taking Metopropryl, Celexa, Ambien, supplements. No relief. Treatment?

hi, I m having problems with burning sensation of my skin. My head is also quite sensitive to the sun light. So, I almost always need to wear a hat even in winter. My eyes are also sensitive to light and sometimes I see floaters . I also deal with anxiety most of my adult life and stress - due to some challenges that are beyond my control. I m taking metopropryl 25 mg. every day for high blood pressure and about 15 mg. of celexa for the anxiety. I usually need to take a small dose, 1.25 to 3.0 of ambien to get myself to sleep due to my difficulty sleeping. My blood pressure is usually normal. I also take about seven supplements including balance 50 B vitamins , co-enzyme q10, vitamin D - about 5000 IU a day. Calcium, about 600 mg., magnesium , lutein, alpha lipoic acid (about 600 mg) and choline 500 mg. I take the calcium because of osteoporosis . Spiritually I lead a very enjoyable life caring for family and friends as a care-giver. I meditate and try to be positive. I also encourage myself and others. I try to be a compassionate person. Oh, I also have challenges with frequent urination, sometimes frequent bowel movement or contipation and some arthritis in my wrists, knees (tendonitis) and ankles. The arthritis problem I ve had about all of my adult life but usually it s under control with right sleep, diet and exercise. The burning skin sensation almost always happens at nighttime when I m trying to sleep. I also had problems with trembling or shaking but this problem seemed to go away after I began taking the Celexa - SRI medication. I look young for my age, am quite health conscious but not going overboard with it. My weight is healthy and normal. I try exercising usually walking every day. I generally feel good and strong but the nights I dread too because of the burning skin senation and insomnia. Thanks.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

From the information that you have given it looks like you are having "Generalised anxiety disorder'. The problems with your bowel and arthritis could be because of " Irritable Bowel Syndrome" which also aggravates when you are very anxious and stressed.The burning sensation could be part of generalised anxiety disorder or could be because of photosensitivity or peripheral neuropathy because of vitamin deficiency because of you bowel problems.

All the symptoms can be controlled with treatment.So i suggest that you consult a good physician and psychiatrist for thorough followup and treatment and you should be fine.

Hope it helps

Dr.Soumya Nagaraja
Answered: Sun, 17 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor